# SDR REXA2012030500258

- Difficulty date: March 5, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 18,929 hours, 16,227 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE BUCKING RIVETS ON THE FS 621 PRESSURE BULKHEAD DURING REPAIR THE RIVET SET DENTED THE SKIN.  THE DENT WAS MEASURE DTO BE 1.2" X 1.2" X 0.055" DEEP.  REPAIRED IAW BOMBARDIER REO 601R-53-61-4430.
